Skip navigation

Some models for discretized series of events

Some models for discretized series of events

Davison, A.C. and Ramesh, N.I. (1996) Some models for discretized series of events. Journal of the American Statistical Association, 91 (434). pp. 601-609. ISSN 0162-1459 (Print), 1537-274X (Online) (doi:10.1080/01621459.1996.10476929)

Full text not available from this repository.

Abstract

A discretized series of events is a binary time series that indicates whether or not events of a point process in the line occur in successive intervals. Such data are common in environmental applications. We describe a class of models for them, based on an unobserved continuous-time discrete-state Markov process, which determines the rate of a doubly stochastic Poisson process, from which the binary time series is constructed by discretization. We discuss likelihood inference for these processes and their second-order properties and extend them to multiple series. An application involves modeling the times of exposures to air pollution at a number of receptors in Western Europe.

Item Type: Article
Uncontrolled Keywords: discretized series of events, models
Subjects: Q Science > QA Mathematics
Pre-2014 Departments: School of Computing & Mathematical Sciences
School of Computing & Mathematical Sciences > Department of Mathematical Sciences
School of Computing & Mathematical Sciences > Statistics & Operational Research Group
Related URLs:
Last Modified: 14 Oct 2016 08:59
Selected for GREAT 2016: None
Selected for GREAT 2017: None
Selected for GREAT 2018: None
URI: http://gala.gre.ac.uk/id/eprint/71

Actions (login required)

View Item View Item